# SDR CA031015020

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 12,123 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2810 · Fuel Storage
- Part: Spacer
- Part number: 7583552
- Condition: Broken
- Location: Fuel Tank
- Component: Fuel Tank
- Component part number: 350A551015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SENDER REMOVED FOR CLEANING TANK, AND NOTICED SEVERAL BRIDGE SPACERS HAD EITHER BROKEN OR LOOSE RIVETS.
